Alert archive / Oregon / River Flood Warnings in 2016
River Flood Warning 13, NWS Portland, OR
NWS Portland, OR issued this river flood warning at Nov 25, 2016, 11:53 PM PST for Yamhill County, Oregon. It took effect at Nov 26, 2016, 3:32 AM PST. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 25, 2016, 11:53 PM PST (07:53 UTC)
- In effect from
- Nov 26, 2016, 3:32 AM PST
- Expired
- Nov 26, 2016, 9:21 PM PST
- In force
- 18 hr
- Issued by
- NWS Portland, OR
- Area
- Storm-based polygon
- Flood severity
- Minor
County Yamhill County, OR
The radar
The Portland,OR radar (KRTX), 59 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Yamhill River at McMinnville (MCMO3).
- Action stage
- 45 ft
- Minor stage
- 50 ft
- Moderate stage
- 56 ft
- Major stage
- 59 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 14194150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
851 WGUS46 KPQR 260753 FLWPQR BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Portland OR 1153 PM PST FRI NOV 25 2016 Willamette Tributaries Bulletin ...The National Weather Service in Portland has issued a flood warning for the following rivers in Oregon... S Yamhill River at McMinnville affecting Yamhill County .Runoff from Thanksgiving day's rain event continues to work its way through the South Yamhill River, causing it to continue rising this evening despite little additional rainfall today. Minor flooding is now expected on the South Yamhill River at McMinnville tonight as a result. River forecasts are based on observed and forecast rainfall and temperatures, and they include current and planned reservoir releases. For the latest river stages and forecasts, visit weather.gov/portland. The next update for these locations will be issued by 4 AM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Don't drive into flooded areas. Avoid walking near riverbanks during high water. && ORC071-261553- /O.NEW.KPQR.FL.W.0013.161126T1132Z-161126T1821Z/ /MCMO3.1.ER.161126T1132Z.161126T1200Z.161126T1221Z.NO/ 1153 PM PST FRI NOV 25 2016 The National Weather Service in Portland has issued a * Flood Warning for The S Yamhill River at McMinnville * from late tonight to Saturday morning. * At 11 PM Friday the stage was...48.8 feet / 18027 cfs. * Flood stage is 50.0 feet and flood flow is 19000 cfs. * Minor flooding is forecast. * Forecast...This river is forecast to rise slightly above flood stage overnight tonight, and is expected to crest at 50.1 ft around 4 AM Saturday. * Impact...Above 50.0 ft, expect lowland flooding at several locations along the river from McMinnville to the confluence with the Willamette River. && LAT...LON 4519 12322 4525 12312 4523 12308 4518 12314 4515 12320 $$ Weagle
5 follow-up statements
937 WGUS86 KPQR 260842 FLSPQR BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Portland OR 1242 AM PST SAT NOV 26 2016 Willamette Tributaries Bulletin ...The Flood Warning is cancelled for the following river in Oregon... Tualatin River near Dilley affecting Washington County ...The Flood Warning continues for the following rivers in Oregon... Marys River near Philomath affecting Benton County Luckiamute River near Suver affecting Benton and Polk Counties S Yamhill River at McMinnville affecting Yamhill County River forecasts are based on observed and forecast rainfall and temperatures, and they include current and planned reservoir releases. For the latest river stages and forecasts, visit weather.gov/portland. The next update for these locations will be issued by 10 AM Saturday. ORC003-261842- /O.EXT.KPQR.FL.W.0009.000000T0000Z-161126T1904Z/ /PHIO3.3.ER.161125T1006Z.161125T1900Z.161126T1304Z.NR/ 1242 AM PST SAT NOV 26 2016 The Flood Warning continues for The Marys River near Philomath. * At 12 AM Saturday the stage was...20.5 feet / 5843 cfs. * Flood stage is 20.0 feet and flood flow is 5000 cfs. * Forecast...This river crested at 21.2 feet at 11 AM Friday. It is expected to slowly fall below flood stage Saturday morning, then continue falling for the next couple days. * Impact...Above 20.5 ft, flooding of some homes in the southern part of Corvallis is possible, especially when the Willamette is also running high. In south Corvallis, a trailer park and light industrial areas can flood. Flooding is possible in the vicinity of Chapel Drive and Grange Hall Road on the south side of of Philomath. && LAT...LON 4453 12338 4453 12331 4455 12327 4453 12327 4450 12331 $$ ORC003-053-261842- /O.EXT.KPQR.FL.W.0012.000000T0000Z-161127T0602Z/ /SUVO3.1.ER.161125T2025Z.161126T0430Z.161126T2102Z.NO/ 1242 AM PST SAT NOV 26 2016 The Flood Warning continues for The Luckiamute River near Suver. * At 11 PM Friday the stage was...28.8 feet / 8999 cfs. * Flood stage is 27.0 feet and flood flow is 7000 cfs. * Forecast...This river crested at 28.8 feet at 8 PM Friday. It is expected to fall below flood stage Saturday afternoon and continue falling for the next couple days. * Impact...Near 29.0 ft...expect widespread flooding of the lowland agricultural lands upstream from Falls City and Maple Grove to the confluence with the Willamette River. Also expect flooding and possible closure of numerous secondary roads near the river. && LAT...LON 4479 12327 4479 12321 4476 12316 4472 12316 4475 12323 $$ ORC071-261810- /O.EXT.KPQR.FL.W.0013.161126T1135Z-161126T1810Z/ /MCMO3.1.ER.161126T1135Z.161126T1200Z.161126T1210Z.NO/ 1242 AM PST SAT NOV 26 2016 The Flood Warning continues for The S Yamhill River at McMinnville. * from early this morning to this morning or until the warning is cancelled. * At 12 AM Saturday the stage was...49.5 feet / 18663 cfs. * Flood stage is 50.0 feet and flood flow is 19000 cfs. * Minor flooding is forecast. * Forecast...This river will rise above flood stage around 4 AM Saturday and is expected to crest at 50.2 ft early Saturday morning. * Impact...Above 50.0 ft, expect lowland flooding at several locations along the river from McMinnville to the confluence with the Willamette River. && LAT...LON 4519 12322 4525 12312 4523 12308 4518 12314 4515 12320 $$ ORC067-260912- /O.CAN.KPQR.FL.W.0010.000000T0000Z-161126T1810Z/ /DLLO3.1.ER.161125T1518Z.161125T2100Z.161126T0318Z.NR/ 1242 AM PST SAT NOV 26 2016 The Flood Warning is cancelled for The Tualatin River near Dilley. * At 12 AM Saturday the stage was...17.3 feet / 2195 cfs. * Flood stage is 17.5 feet and flood flow is 2600 cfs. * No flooding is currently forecast. * Forecast...This river is expected to continue falling. && LAT...LON 4544 12313 4548 12312 4551 12308 4549 12305 4547 12311 $$ Weagle
234 WGUS86 KPQR 261356 FLSPQR BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Portland OR 556 AM PST SAT NOV 26 2016 Willamette Tributaries Bulletin ...The Flood Warning continues for the following rivers in Oregon... Marys River near Philomath affecting Benton County South Yamhill River at McMinnville affecting Yamhill County Luckiamute River near Suver affecting Benton and Polk Counties River forecasts are based on observed and forecast rainfall and temperatures, and they include current and planned reservoir releases. For the latest river stages and forecasts, visit weather.gov/portland. The next update for these locations will be issued by 3 PM Saturday. ORC003-262015- /O.EXT.KPQR.FL.W.0009.000000T0000Z-161126T2015Z/ /PHIO3.3.ER.161125T1006Z.161125T1900Z.161126T1415Z.NR/ 556 AM PST SAT NOV 26 2016 The Flood Warning continues for The Marys River near Philomath. * At 5 AM Saturday the stage was...20.3 feet / 5300 cfs. * Flood stage is 20.0 feet and flood flow is 5000 cfs. * Forecast...This river crested at 21.2 feet at 11 AM Friday. It is expected to fall below flood stage this morning and should continue falling for the next couple days. * Impact...Near 20.5 ft, flooding of some homes in the southern part of Corvallis is possible...especially when the Willamette is also running high. In south Corvallis...a trailer park and light industrial areas can flood. Flooding is possible in the vicinity of Chapel Drive and Grange Hall Road on the south side of of Philomath. && LAT...LON 4453 12338 4453 12331 4455 12327 4453 12327 4450 12331 $$ ORC003-053-262356- /O.CON.KPQR.FL.W.0012.000000T0000Z-161127T0602Z/ /SUVO3.1.ER.161125T2025Z.161126T0430Z.161126T2102Z.NO/ 556 AM PST SAT NOV 26 2016 The Flood Warning continues for The Luckiamute River near Suver. * At 4 AM Saturday the stage was...28.4 feet / 8450 cfs. * Flood stage is 27.0 feet and flood flow is 7000 cfs. * Forecast...This river crested at 28.8 feet at 8 PM Friday. It is expected to fall below flood stage this afternoon then continue falling for the next couple days. * Impact...Above 27.0 ft, expect flooding of low lying and agricultural lands in the vicinity of Sarah Helmick State Park, Highway 99W, and Parker Road. Some secondary roads and rural access roads may be flooded at this point. Flooding along Buena Vista Rd near the confluence with the Willamette is also likely, especially if the Willamette is running high. && LAT...LON 4479 12327 4479 12321 4476 12316 4472 12316 4475 12323 $$ ORC071-262356- /O.EXT.KPQR.FL.W.0013.000000T0000Z-161127T0216Z/ /MCMO3.1.ER.161126T0855Z.161126T1300Z.161126T2016Z.NO/ 556 AM PST SAT NOV 26 2016 The Flood Warning continues for The S Yamhill River at McMinnville. * At 5 AM Saturday the stage was...51.6 feet / 21000 cfs. * Flood stage is 50.0 feet and flood flow is 19000 cfs. * Forecast...This river is forecast to crest near 52 feet this morning. It is expected to fall back below flood stage this afternoon, then continue falling for the next couple days. * Impact...Above 52.0 ft, expect extensive lowland flooding from 10 miles south of McMinnville to the confluence of the Yamhill and Willamette Rivers. && LAT...LON 4519 12322 4525 12312 4523 12308 4518 12314 4515 12320 $$ Weagle
610 WGUS86 KPQR 261746 FLSPQR BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Portland OR 946 AM PST SAT NOV 26 2016 Willamette Tributaries Bulletin ...The Flood Warning is cancelled for the following rivers in Oregon... Marys River near Philomath affecting Benton County ...The Flood Warning continues for the following rivers in Oregon... Luckiamute River near Suver affecting Benton and Polk Counties S Yamhill River at McMinnville affecting Yamhill County River forecasts are based on observed and forecast rainfall and temperatures, and they include current and planned reservoir releases. For the latest river stages and forecasts, visit weather.gov/portland. The next update for these locations will be issued by 530 pm Sat afternoon. ORC003-261816- /O.CAN.KPQR.FL.W.0009.000000T0000Z-161126T2015Z/ /PHIO3.3.ER.161125T1006Z.161125T1900Z.161126T1600Z.NR/ 946 AM PST SAT NOV 26 2016 The Flood Warning is cancelled for The Marys River near Philomath. * At 9 AM Saturday the stage was...19.8 feet / 4820 cfs. * Flood stage is 20.0 feet and flood flow is 5000 cfs. * No flooding is currently forecast. * Forecast...This river is expected to continue falling. && LAT...LON 4453 12338 4453 12331 4455 12327 4453 12327 4450 12331 $$ ORC003-053-270146- /O.EXT.KPQR.FL.W.0012.000000T0000Z-161127T0624Z/ /SUVO3.1.ER.161125T2025Z.161126T0430Z.161126T2124Z.NO/ 946 AM PST SAT NOV 26 2016 The Flood Warning continues for The Luckiamute River near Suver. * At 8 AM Saturday the stage was...28.0 feet / 7940 cfs. * Flood stage is 27.0 feet and flood flow is 7000 cfs. * Forecast...This river crested at 28.8 feet at 8 PM Friday. It is expected to fall below flood stage around 3 PM Saturday and continue falling for the next couple days. * Impact...Above 27.0 ft, expect flooding of low lying and agricultural lands in the vicinity of Sarah Helmick State Park, Highway 99W, and Parker Road. Some secondary roads and rural access roads may be flooded at this point. Flooding along Buena Vista Rd near the confluence with the Willamette is also likely, especiallly if the Willamette is running high. && LAT...LON 4479 12327 4479 12321 4476 12316 4472 12316 4475 12323 $$ ORC071-270146- /O.EXT.KPQR.FL.W.0013.000000T0000Z-161127T1048Z/ /MCMO3.1.ER.161126T0855Z.161126T1800Z.161127T0448Z.NO/ 946 AM PST SAT NOV 26 2016 The Flood Warning continues for The S Yamhill River at McMinnville. * At 9 AM Saturday the stage was...51.8 feet / 21340 cfs. * Flood stage is 50.0 feet and flood flow is 19000 cfs. * Forecast...This river crested at 52.0 feet at 10 AM Saturday. It is expected to fall below flood stage around 9 PM Saturday and continue falling for the next couple days. * Impact...Above 52.0 ft, expect extensive lowland flooding from 10 miles south of McMinnville to the confluence of the Yamhill and Willamette Rivers. && LAT...LON 4519 12322 4525 12312 4523 12308 4518 12314 4515 12320 $$
279 WGUS86 KPQR 270108 FLSPQR BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Portland OR 508 PM PST SAT NOV 26 2016 Willamette Tributaries Bulletin ...The Flood Warning continues for the following rivers in Oregon... Luckiamute River near Suver affecting Benton and Polk Counties S Yamhill River at McMinnville affecting Yamhill County River forecasts are based on observed and forecast rainfall and temperatures, and they include current and planned reservoir releases. For the latest river stages and forecasts, visit weather.gov/portland. The next update for these locations will be issued by 1 am Sunday morning. ORC003-053-270908- /O.EXT.KPQR.FL.W.0012.000000T0000Z-161127T0909Z/ /SUVO3.1.ER.161125T2025Z.161126T0430Z.161127T0009Z.NO/ 508 PM PST SAT NOV 26 2016 The Flood Warning continues for The Luckiamute River near Suver. * At 3 PM Saturday the stage was...27.3 feet / 7100 cfs. * Flood stage is 27.0 feet and flood flow is 7000 cfs. * Forecast...This river crested at 28.8 feet at 8 PM Friday. It is expected to fall below flood stage around Saturday evening and continue falling for the next couple days. * Impact...Above 27.0 ft, expect flooding of low lying and agricultural lands in the vicinity of Sarah Helmick State Park, Highway 99W, and Parker Road. Some secondary roads and rural access roads may be flooded at this point. Flooding along Buena Vista Rd near the confluence with the Willamette is also likely, especiallly if the Willamette is running high. && LAT...LON 4479 12327 4479 12321 4476 12316 4472 12316 4475 12323 $$ ORC071-270908- /O.EXT.KPQR.FL.W.0013.000000T0000Z-161127T0957Z/ /MCMO3.1.ER.161126T0855Z.161126T1600Z.161127T0357Z.NO/ 508 PM PST SAT NOV 26 2016 The Flood Warning continues for The S Yamhill River at McMinnville. * At 4 PM Saturday the stage was...50.8 feet / 20000 cfs. * Flood stage is 50.0 feet and flood flow is 19000 cfs. * Forecast...This river crested at 52.0 feet at 10 AM Saturday. It is expected to fall below flood stage Saturday evening and continue falling for the next couple days. * Impact...Above 50.0 ft, expect lowland flooding at several locations along the river from McMinnville to the confluence with the Willamette River. && LAT...LON 4519 12322 4525 12312 4523 12308 4518 12314 4515 12320 $$
204 WGUS86 KPQR 270521 FLSPQR BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Portland OR 921 PM PST SAT NOV 26 2016 Willamette Tributaries Bulletin ...The Flood Warning is cancelled for the following rivers in Oregon... Luckiamute River near Suver affecting Benton and Polk Counties S Yamhill River at McMinnville affecting Yamhill County Both these river have fallen below flood stage and the rivers will continue to recede for the next few days. River forecasts are based on observed and forecast rainfall and temperatures, and they include current and planned reservoir releases. For the latest river stages and forecasts, visit weather.gov/portland. This is the last statement for this flooding event. ORC003-053-270551- /O.CAN.KPQR.FL.W.0012.000000T0000Z-161127T0909Z/ /SUVO3.1.ER.161125T2025Z.161126T0430Z.161127T0227Z.NO/ 921 PM PST SAT NOV 26 2016 The Flood Warning is cancelled for The Luckiamute River near Suver. * At 830 PM Saturday the stage was...26.8 feet / 6750 cfs. * Flood stage is 27.0 feet and flood flow is 7000 cfs. * The river has fallen below flood stage. * Forecast...This river will continue to fall the next couple of days. && LAT...LON 4479 12327 4479 12321 4476 12316 4472 12316 4475 12323 $$ ORC071-270551- /O.CAN.KPQR.FL.W.0013.000000T0000Z-161127T0957Z/ /MCMO3.1.ER.161126T0855Z.161126T1600Z.161127T0255Z.NO/ 921 PM PST SAT NOV 26 2016 The Flood Warning is cancelled for The S Yamhill River at McMinnville. * At 9 PM Saturday the stage was...49.4 feet / 18600 cfs. * Flood stage is 50.0 feet and flood flow is 19000 cfs. * The river has fallen below flood stage. * Forecast...This river is expected to continue falling the next couple of days. && LAT...LON 4519 12322 4525 12312 4523 12308 4518 12314 4515 12320 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this river flood warning went out at Nov 25, 9:21 PM PST, 2 hours 32 minutes earlier.
Area forecast discussion, Nov 25, 9:21 PM PST, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Portland Oregon
921 PM PST Fri Nov 25 2016
.SYNOPSIS...The wet slow moving front of the past 24-48 hours has
weakened and moved east of the forecast area with decreasing rain. A
new low was developing off the coast with a redeveloped frontal
boundary off the coast. This low will move north into western
Washington late tonight and Saturday morning, pushing the offshore
front onshore for another bout of decent rains and some coastal
winds. This front will move east of the forecast area Saturday night,
but not before dropping snow levels to near or below pass elevations
again with some snow accumulations at the passes Saturday night.
Another colder system is forecast to drop in from the northwest late
Sunday and especially Sunday night for another bout of rain with
possibly heavy snow in the Cascades Sunday night. Precipitation will
taper off by Tuesday for a well deserved break in the weather before
the next system arrives Wednesday.
&&
.SHORT TERM...Tonight through Monday...Rain has decreased across most
of southwest Washington and northwest Oregon this evening as the
front that brought heavy rain to the area on Thanksgiving finally
weakened and the upper forcing moved east. Rivers were receding,
though a couple were receding very slowly. The South Yamhill River at
McMinnville continues to rise but based on evening rainfall should
begin receding in the next couple of hours.
However, another low was developing off the coast this evening and is
forecast to move inland into western Washington late tonight and
Saturday morning. Some gusty winds are expected along the coast as
the low moves inland to our north, but at this point probably staying
below high wind criteria. This low will also push the associated
frontal band that is off the coast onshore mainly along the coast
later tonight and then through the inland areas during the day
Saturday. The front will move east of the Cascades Saturday night.
This front will bring a good dose of rain to the forecast area
Saturday and Saturday evening, but not nearly as heavy as on
Thanksgiving. Snow levels, which rose well above the passes this
afternoon, will drop back to near the Cascade pass elevations late
Saturday and below the passes Saturday night. Amounts could reach the
3 to 6 inch range. Showers will continue over the area into Sunday in
northwest onshore flow.
Another colder system is forecast to drop in from the northwest late
Sunday and especially Sunday night with another good dose of valley
rain and mountain snow. Snow levels will be below the Cascade passes
with this system. Amounts look higher Sunday night than those
expected Saturday night, with 6 inches and possibly higher a good bet
in many areas of the Cascades. There is some pressure gradient with
this system as well, so there should be some breezes in much of the
forecast area as well. Showers in northwest low level onshore flow
will continue on Monday with snow in the Cascades.
The big takeaway is be ready for snow in the Cascade passes beginning
Saturday night and continuing into early next week. Tolleson
.LONG TERM...No Changes. Previous discussion follows...
(Monday night through Friday)...Models remain in pretty good
agreement overall through the end of the week, with mainly minor
timing issues. Mon night and Tue a ridge moving across will bring an
end to the showers associated with the departing trough. Another
fairly strong shortwave and cold front arrives from the west Tue
night bringing another round of rain. With origins in the north
Pacific, snow levels will again drop down to pass levels or a little
lower. Showers follow late Tue night and slowly decrease Wed night
and Thu as ridging builds in from the west. After a brief break under
the ridge Thu night, another chance for rain moves in from the nw Fri
as the tail end of a warm front approaches off the Pacific.
&&
.AVIATION...Main warm frontal rains have stayed offshore, however,
there were just enough breaks in the clouds to allow KHIO and KLSE
temperatures to fall near the dew points and bring IFR vsbys with
LIFR cigs at ksle. other areas remain VFR at this time under Cigs
6000+ feet. Will not likely see improvement at KHIO or KSLE until
13-15z tomorrow morning when southerly winds increase and will mix
out the low level moisture. KEUG may be the next location to
bottom out after a couple hours more of cooling. Otherwise, the
remaining terminals appear to remain VFR until rain intensifies
again under lowering Cigs from a passing warm front and associated
compact upper trough. This should happen around 13z for KAST and
closer to 18z for KEUG. Looks like Cigs will generally remain
015-025 through 27/06z.
KPDX AND APPROACHES...Cigs should remain around 5000-7000 ft
overnight until heavier rain moves in Saturday morning around
16-18Z. Conditions will lower to MVFR (015-025 Cigs and maybe 5SM
Vsby) and remain predominantly so through Saturday evening. /JBonk
&&
.MARINE...Confidence extremely low regarding the next 12-18 hours
but have seen enough signs in surface winds and satellite imagery
to believe a complex surface low will deepen near the southern
oregon coast then stretch northward over the waters tonight. Most
notably the last few hours of the HRRR remain rather aggressive in
bringing moderate to high end gale gusts across the entire waters
at some point tonight and early saturday daylight hours. The GFS
and NAM continue to support sending the majority of the splitting
energy north while the ECMWF continues to send the bulk of energy
south. Have decided to issue a gale warning for all of the waters
despite having far lower confidence than typically required given
the shear potential for gusts 45-50 kt under a worst case
scenario.
Winds will turn northwesterly behind the low pressure center as it
moves toward shore overnight tonight through early tomorrow and
likely maintain SCA wind gust strength. A weaker front moves
across the waters from the NW on Saturday evening, but winds
likely will mostly remain below 20 kt, with gusts to 25 kt only
possible in PZZ275. We see another front move through Sunday
night, with the potential to bring low- end gales to our waters.
Winds look to stay up above 20 kt through at least midweek under
northwesterly winds.
Seas currently around 13 to 15 ft will hold through this evening in
the waters off of Oregon's Central Coast. Farther north will see
seas hold around 12 to 13 ft until this front passes through.
Behind the front...expect seas to fall to around 9 to 12 ft by
Saturday night, with highest seas south. Seas hover around 10 ft
through the day on Sunday, until we start to see large swell build
seas into the middle-to-upper teens late Sunday night into Monday.
This larger swell train stems from a decaying low originating near
the Aleutian Islands. Seas stay up in the middle-to-upper teens
through early next week. JBonk/McCoy
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Flood Watch until 10 PM PST this evening for Central Willamette
Valley-Greater Portland Metro Area-South Willamette Valley.
WA...None.
PZ...Gale Warning until 10 AM PST Saturday for Waters from Cape
Shoalwater WA to Florence OR from 10 to 60 nm.
Gale Warning from midnight tonight to 10 AM PST Saturday for
Coastal Waters from Cape Shoalwater WA to Florence OR out
10 nm.
Small Craft Advisory for Rough Columbia River Bar until 4 AM
PST Saturday.
Small Craft Advisory for Rough Columbia River Bar from 1 PM to
5 PM PST Saturday.
&&
Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortland
This discussion is for Northwest Oregon and Southwest Washington
from the Cascade crest to 60 nautical miles offshore. The area is
commonly referred to as the forecast area.In the hours before
Special weather statement, Nov 25, 8:40 PM PST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PORTLAND OR 840 PM PST FRI NOV 25 2016 ORZ011-013-WAZ019-262300- NORTHERN OREGON CASCADES-CASCADES IN LANE COUNTY- SOUTH WASHINGTON CASCADES- INCLUDING THE CITIES OF...GOVERNMENT CAMP...DETROIT... SANTIAM PASS...MCKENZIE PASS...MCKENZIE BRIDGE...OAKRIDGE... WILLAMETTE PASS...COLDWATER RIDGE VISITORS CENTER... MOUNT ST. HELENS...WIND RIVER VALLEY 840 PM PST FRI NOV 25 2016 ...MORE SNOW EXPECTED IN THE CASCADES AND ACROSS THE PASSES THIS WEEKEND... TWO MORE SYSTEMS WILL BE MOVING THROUGH SOUTHWEST WASHINGTON AND NORTHWEST OREGON THIS WEEKEND...DROPPING SNOW LEVELS TO NEAR OR BELOW PASS ELEVATIONS IN THE CASCADES AND LIKELY AFFECTING HOLIDAY TRAVEL. THE FIRST SYSTEM WILL BE MOVING IN SATURDAY, DROPPING SNOW LEVELS TO NEAR PASS ELEVATIONS LATE SATURDAY AND BELOW THE PASSES SATURDAY NIGHT. FROM 3 TO 6 INCHES OF SNOW IS POSSIBLE SATURDAY NIGHT. A SECOND COLDER STORM WILL BE MOVING IN FROM THE NORTHWEST LATE SUNDAY AND SUNDAY NIGHT. SNOW LEVELS WILL BE BELOW THE PASSES WITH THIS SYSTEM. AMOUNTS WITH THE SYSTEM SUNDAY NIGHT LOOK HEAVIER THAN THOSE SATURDAY NIGHT...WITH AMOUNTS LIKELY EXCEEDING 6 INCHES AND POSSIBLY HIGHER. BE SURE TO LISTEN TO THE LATEST FORECASTS FOR ANY UPDATES ON THE EXPECTED WINTER WEATHER IN THE CASCADES THIS WEEKEND. FOR ADDITIONAL WEATHER INFORMATION VISIT OUR WEB SITE AT WWW.WEATHER.GOV/PORTLAND
The office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 2:38 AM PST | Small Craft Advisory for Rough Bar | PQR | 27 hr | |
| Nov 26, 3:50 AM PST | Winter Storm Watch | PQR | 25 hr | |
| Nov 26, 3:50 AM PST | Winter Weather Advisory | PQR | 11 hr | |
| Nov 26, 6:19 AM PST | Small Craft Advisory for Winds | PQR | 8 hr | |
| Nov 26, 6:19 AM PST | Small Craft Advisory for Hazardous Seas | PQR | 32 hr | |
| Nov 26, 12:16 PM PST | Gale Warning | PQR | 3 hr | |
| Nov 26, 2:47 PM PST | Gale Watch | PQR | 6 hr | |
| Nov 26, 2:47 PM PST | Small Craft Advisory for Winds | PQR | 13 hr |
Nearby
River Flood Warnings in Oregon, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.